Alert archive / Maine / Gale Warnings in 2015
Gale Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 13, 2015, 2:42 AM EST. It took effect at Jan 13, 2015, 3:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2015, 2:42 AM EST (07:42 UTC)
- In effect from
- Jan 13, 2015, 3:00 AM EST
- Expired
- Jan 13, 2015, 11:56 AM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
285 WHUS71 KCAR 130742 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 242 AM EST TUE JAN 13 2015 ANZ052-131545- /O.CAN.KCAR.SC.Y.0182.000000T0000Z-150114T0000Z/ /O.NEW.KCAR.SC.Y.0183.150113T0800Z-150113T1700Z/ /O.NEW.KCAR.UP.Y.0003.150113T1200Z-150113T2000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 242 AM EST TUE JAN 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. A FREEZING SPRAY ADVISORY HAS ALSO BEEN ISSUED. THIS FREEZING SPRAY ADVISORY IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 1 TO 2 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ050-131545- /O.UPG.KCAR.SC.Y.0182.000000T0000Z-150114T0000Z/ /O.NEW.KCAR.GL.W.0003.150113T0800Z-150113T1700Z/ /O.NEW.KCAR.UP.Y.0003.150113T1200Z-150113T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 242 AM EST TUE JAN 13 2015 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. A FREEZING SPRAY ADVISORY HAS ALSO BEEN ISSUED. THIS FREEZING SPRAY ADVISORY IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ051-131545- /O.UPG.KCAR.SC.Y.0182.000000T0000Z-150114T0000Z/ /O.NEW.KCAR.GL.W.0003.150113T0800Z-150113T1700Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 242 AM EST TUE JAN 13 2015 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
852 WHUS71 KCAR 131113 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 613 AM EST TUE JAN 13 2015 ANZ050-131915- /O.CON.KCAR.GL.W.0003.000000T0000Z-150113T1700Z/ /O.CON.KCAR.UP.Y.0003.150113T1200Z-150113T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 613 AM EST TUE JAN 13 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ051-131700- /O.CON.KCAR.GL.W.0003.000000T0000Z-150113T1700Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 613 AM EST TUE JAN 13 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-131915- /O.CON.KCAR.SC.Y.0183.000000T0000Z-150113T1700Z/ /O.CON.KCAR.UP.Y.0003.150113T1200Z-150113T2000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 613 AM EST TUE JAN 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 1 TO 2 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
696 WHUS71 KCAR 131437 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 937 AM EST TUE JAN 13 2015 ANZ050-132000- /O.CON.KCAR.GL.W.0003.000000T0000Z-150113T1700Z/ /O.CON.KCAR.UP.Y.0003.000000T0000Z-150113T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 937 AM EST TUE JAN 13 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. * FREEZING SPRAY...MODERATE PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ051-131700- /O.CON.KCAR.GL.W.0003.000000T0000Z-150113T1700Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 937 AM EST TUE JAN 13 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-132000- /O.CON.KCAR.SC.Y.0183.000000T0000Z-150113T1700Z/ /O.CON.KCAR.UP.Y.0003.000000T0000Z-150113T2000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 937 AM EST TUE JAN 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
415 WHUS71 KCAR 131656 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1156 AM EST TUE JAN 13 2015 ANZ050-140000- /O.CAN.KCAR.GL.W.0003.000000T0000Z-150113T1700Z/ /O.CON.KCAR.UP.Y.0003.000000T0000Z-150113T2000Z/ /O.NEW.KCAR.SC.Y.0184.150113T1700Z-150114T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 1156 AM EST TUE JAN 13 2015 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. * FREEZING SPRAY...MODERATE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ051-140000- /O.CAN.KCAR.GL.W.0003.000000T0000Z-150113T1700Z/ /O.NEW.KCAR.SC.Y.0184.150113T1700Z-150114T0000Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1156 AM EST TUE JAN 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-140000- /O.CAN.KCAR.SC.Y.0183.000000T0000Z-150113T1700Z/ /O.CON.KCAR.UP.Y.0003.000000T0000Z-150113T2000Z/ /O.NEW.KCAR.SC.Y.0184.150113T1700Z-150114T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1156 AM EST TUE JAN 13 2015 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 3 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 12, 11:00 PM EST, 3 hours 42 minutes earlier.
Area forecast discussion, Jan 12, 11:00 PM EST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1100 PM EST MON JAN 12 2015 .SYNOPSIS... A COLD FRONT WILL MOVE EAST OF THE REGION OVERNIGHT. HIGH PRESSURE WILL BUILD ACROSS THE REGION TUESDAY THROUGH WEDNESDAY. && .NEAR TERM /THROUGH TUESDAY/... UPDATE... HAVE INCLUDED CENTRAL PISCATAQUIS COUNTY IN THE WIND CHILL ADVISORY WITH THIS UPDATE. OTHERWISE...A COLD FRONT WILL MOVE EAST OF THE REGION OVERNIGHT. SNOW SHOWERS WILL PERSIST ACROSS THE FORECAST AREA INTO THE EARLY MORNING HOURS BEFORE ENDING WITH ANY ADDITIONAL SNOW ACCUMULATION LESS THAN AN INCH. MUCH COLDER AIR WILL MOVE ACROSS THE REGION OVERNIGHT ALONG WITH GUSTY WINDS. THE WINDS AND FALLING TEMPERATURES WILL PRODUCE DANGEROUS WIND CHILLS ACROSS NORTHERN PORTIONS OF THE FORECAST AREA OVERNIGHT WITH WIND CHILLS FALLING TO AROUND 20 BELOW TO AROUND 30 BELOW ZERO. WIND CHILL ADVISORIES REMAIN IN EFFECT ACROSS NORTHERN PORTIONS OF THE FORECAST AREA OVERNIGHT INTO TUESDAY MORNING. THE WINDS WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVERNIGHT. OVERNIGHT LOW TEMPERATURES WILL GENERALLY RANGE FROM 10 TO 15 BELOW ZERO NORTHWEST...TO AROUND 10 BELOW NORTHEAST TO THE SINGLE DIGITS ABOVE ZERO DOWNEAST. HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH OVERNIGHT TEMPERATURES AND CLOUD COVER. PREVIOUS DISCUSSION... TUESDAY WILL BE SUNNY BUT VERY COLD AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL DIMINISH LATE IN THE DAY AS THE HIGH BUILDS OVER. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... VERY COLD NIGHT TUESDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD, ALLOWING FOR GOOD RADIATIONAL COOLING. READINGS OF 10 TO 20 BELOW WILL BE COMMON, WITH A FEW PLACES NEAR THE DOWNEAST COAST BEING A LITTLE WARMER, AND A FEW SHELTERED LOCATIONS INLAND BEING A LITTLE COLDER. DOES NOT APPEAR ANY DAILY RECORD LOWS ARE IN JEOPARDY. QUIET, MOSTLY SUNNY DAY WEDNESDAY WITH HIGH PRESSURE REMAINING. A BIT WARMER WITH HIGHS RANGING FROM THE LOW TEENS FAR NORTH TO THE LOW 20S ALONG THE COAST. REALLY NOT MUCH CHANGE THROUGH THURSDAY EITHER WITH THE HIGH PRESSURE REMAINING, BUT PERHAPS WEAKENING A BIT TOWARD LATE THURSDAY WITH CLOUDCOVER INCREASING. TEMPERATURES THURSDAY WILL REMAIN A LITTLE BELOW AVERAGE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FAIRLY CHANGEABLE WEATHER PATTERN THURSDAY NIGHT THROUGH EARLY NEXT WEEK. HOWEVER, NO MAJOR PRECIPITATION PRODUCERS FOR THE PERIOD. MODELS ARE HAVING SOME TROUBLE WITH THE TIMING OF THE WEAK SYSTEMS. IT APPEARS THAT AN ARCTIC FRONT WILL MOVE THROUGH ON FRIDAY. ALTHOUGH TEMPERATURES WILL FALL A FAIR AMOUNT FRIDAY NIGHT INTO SATURDAY, IT DOESN'T LOOK LIKE THERE WILL BE MUCH PRECIPITATION WITH THE FRONT. SUNDAY LOOKS WARMER AS THE NEXT WEAK SYSTEM APPROACHES FROM THE WEST. IT COULD BE WARM ENOUGH FOR MIXED PRECIPITATION FOR THE SOUTHERN HALF OF THE AREA, BUT THAT'S STILL PRETTY FAR OUT AND MODELS AREN'T IN GOOD AGREEMENT. ALSO, IT DOESN'T LOOK LIKE A VERY MOIST SYSTEM. COOLING OFF AGAIN BEHIND THE SYSTEM FOR MONDAY. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... NEAR TERM: OCCASIONAL MVFR/IFR CONDITIONS WILL PERSIST ACROSS THE REGION INTO THE EARLY MORNING HOURS...WITH VFR CONDITIONS THEN DEVELOPING OVERNIGHT. VFR CONDITIONS ARE EXPECTED ACROSS THE REGION TUESDAY. SHORT TERM: GENERALLY VFR TUESDAY NIGHT THROUGH THURSDAY. CHANCE OF MVFR TOWARD FRIDAY AS A FRONT MAY MOVE IN FROM THE NORTHWEST. && .MARINE... NEAR TERM: A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS OVERNIGHT THROUGH TUESDAY. LIGHT FREEZING SPRAY WILL DEVELOP OVERNIGHT...THEN PERSIST TUESDAY. VISIBILITIES WILL BE REDUCED IN SNOW SHOWERS INTO THE EARLY MORNING HOURS. SHORT TERM: NORTHWEST WINDS TUESDAY EVENING WILL SUBSIDE, LEAVING CONDITIONS BELOW SMALL CRAFT ADVISORY LEVELS AT LEAST THROUGH THURSDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...WIND CHILL ADVISORY UNTIL 10 AM EST TUESDAY FOR MEZ001>006-010. MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST TUESDAY FOR ANZ050>052. && NEAR TERM...NORCROSS/BLOOMER SHORT TERM...FOISY LONG TERM...FOISY AVIATION...NORCROSS/FOISY MARINE...NORCROSS/FOISY
Hazardous weather outlook, Jan 13, 2:42 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 242 AM EST TUE JAN 13 2015 MEZ001>006-010-140745- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 242 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015>017-029>032-140745- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 242 AM EST TUE JAN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ052-140745- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 242 AM EST TUE JAN 13 2015 ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050-140745- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 242 AM EST TUE JAN 13 2015 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ051-140745- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 242 AM EST TUE JAN 13 2015 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 2:42 AM EST | Small Craft Advisory | CAR | 9 hr | |
| Jan 13, 2:42 AM EST | Heavy Freezing Spray Advisory | CAR | 12 hr | |
| Jan 13, 11:56 AM EST | Small Craft Advisory | CAR | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.